Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On depo shot. Pinkish vaginal spotting and pregnancy test negative. What is going on?

I'm 22 and married and have been on the depo shot for 3 years now and I don't have periods at all I haven't one since the very beginning of starting this. I have noticed when I go to the bathroom and I wipe there's light pink blood. I took a pregnancy test about 2 weeks ago and it was negative. I'm confused what is going on with my body.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
As per your symptoms, it looks like you have been experiencing some amount of breakthrough as happens occasionally while on the depo shot. You should also exclude urinary source of the bleed by a test. You should get a trans-vaginal sonogram to see if everything is fine and contact your health care provider for further support. Please maintain a healthy weight as weight disturbances increase the body's hormonal needs and cause such disturbances. Take care.
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor